# SDR DXTA2025092305029

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0361
- Aircraft time: 2,309 hours, 1,565 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH PUT GEAR HANDLE DOWN & IMMEDIATELY GOT A GEAR DISAGREE L AMBER CAS MESSAGE & A YELLOW X ON LT GEAR INDICATOR. TERMINATED APPROACH & RAN THRU EMER/ABNORMAL CHECKLIST FOR CAS MESSAGE. IAW CHECKLIST, PULLED LANDING GEAR BLOWDOWN HANDLE & GEAR STATUS DIDN`T CHANGE.    PULLED THE MAIN GEAR UPLOCK HANDLE & AGAIN, GEAR STATUS DIDN'T CHANGE. AFTER RUNNING CHKLST THRU TO CONCLUSION, DID A LOW PASS & TOWER CONFIRMED GEAR WAS DOWN & NOT IN WHEEL WELL.  CAME BACK AROUND & LANDED. WENT FLAPS FULL, THE INDICATOR TURNED TO A RED X.  GEAR DID NOT COLLAPSE DURING LANDING OR WHILE BEING TUGGED IN FROM RUNWAY. THE GEAR INDICATIONS NEVER CHANGED. REMOVED AND REPLACED FAILED L MLG UPLOCK SWITCH IAW AMM 32-32-10
